# SDR CA050218011

- Difficulty date: February 12, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 7,921 hours
- Engine: Cont IO520MB
- Propeller: Mcauly 3AF32C*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Bent
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) AIRPLANE FLYING AT CRUISE POWER, ENGINE FEATHERED ON ITS OWN, ENGINE PARAMETER CHECK, NO OIL PRESSURE.  ENGINE SHUTDOWN, RETURN TO AIRPORT. INITIAL CHECK REVEALED METAL CONTAMINATION, ENGINE SENT TO ENGINE REPAIR SHOP, REPORT OF NR 6 CONNECTING ROD BENT, CAUSING THE FAILURE.
